MAUDE Adverse Event Report: LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE

LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE
Model Number H74939407S0
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch report is being submitted in good faith based on the event details which referenced a 'fracture.' at the time of this report, the device has not been received for evaluation; therefore, no visual or physical evaluation could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As described in the device instructions for use (dfu): 1.Ensure a catheter is properly placed in the ventricle or other intended treatment area.2.Carefully remove the safari2tm guidewire from the hoop by grasping the proximal end of the j-straightener separating the straightener from the hoop.3.After inspection of the safari2tm guidewire, advance the j-straightener over the distal section of the safari2tm guidewire to straighten the curve.4.Insert the safari2tm guidewire into the hub of the catheter with the aid of the j-straightener.5.Carefully advance the distal tip of the safari2tm guidewire into the lumen of the catheter.6.Remove the safari2tm guidewire j-straightener by withdrawing it over the length of the safari2tm guidewire.7.Advance the safari2tm guidewire through the catheter under fluoroscopic guidance.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appeared that handling factors have contributed to the event as reported.We reviewed the associated risk documentation relative to this product and confirmed that this incident is listed and that it is trending within the established occurrence threshold.Lake region's effectiveness of design verification activities brings the overall risk down to as far as possible.The sections left blank or unknown on this form could not be completed due to missing information.Attempts to gather further details to obtain additional information were made and no additional information was provided regarding this event at the time of this report.If the device, or any further relevant information is received at a later date, a follow up report will be submitted.Although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected due to component code (g) showing up on the missing data report.
 
Event or Problem Description
The tip of the guidewire was fractured when the package was opened.The patient condition following procedure was stable.Procedure outcome: completed with another of same device.When was the problem noticed: unpacking.What was the patient condition following procedure? stable.Where did the problem occur? outside the patient.Was the problem associated with labeled use? yes.Event resolved? yes.Action taken by the physician to try to resolve the event: none.Patient outcome from the event: none.Additional information provided 03 mar 2026: question: photo of the tip of the wire including a close-up where the damage occurred? answer: unknown per customer.Question: is the wire damage a true fracture (two or more separate pieces)? or is there coil only damage (outer coil material disrupted such as stretching, misalignment, offset)? answer: unknown per customer.Question: if the damage is a true fracture, is the core or coil material in two pieces or both? answer: unknown per customer.Question: was there any damage noted to the packaging? answer: no.Question: what is meant by packaging (i.E., 1 pack carton, pouch)? answer: the pack carton and pouch were not damaged.Question: how was the guidewire removed from the packaging? answer: normal operation removed.Note: "customer" in the answers above is referring to the hospital/end user.
 
Event or Problem Description
On 16-mar-2026, additional information was received reporting that the product associated with this event had been discarded.
 
Additional Manufacturer Narrative
This medwatch report is a follow-up to the previouisly submitted report.Additional information received on 16-mar-2026 has been incorporated into section b5.Additionally, section h6 (b) has also been updated based on this information.No changes have been made to the information previoiusly reported in h11.Should additional information be received, a follow up medwatch report will be submitted.

Brand Name
SAFARI2¿
Common Device Name
WIRE, GUIDE
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key24547940
Report Number2126666-2026-00015
Device Sequence Number17558401
Product Code DQX
UDI-Device Identifier08714729887652
UDI-Public(01)08714729887652(17)270917(10)9195261
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939407S0
Device Catalogue NumberH74939407S0
Device Lot Number9195261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight60 KG